MAUDE Adverse Event Report: ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE

ARJO (SUZHOU) CO., LTD. NIMBUS PROFESSIONAL; MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Model Number 651001DAR
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Arjo became aware of an incorrectly inflated mattress that was described by the customer as ¿inflated like a ball¿.There was no indication of patient involvement, and no injury was sustained.
 
Additional Manufacturer Narrative
The investigation is ongoing.The conclusions will be provided within the follow-up report once the investigation is completed.The device is distributed outside the us and no gudid information exists.
 
Additional Manufacturer Narrative
Due to the allegation of an incorrectly inflated mattress described as ¿inflated like a ball,¿ the issue is presumed to be related to overinflation caused by a faulty mattress base (automatt).The cause of the automatt over-inflation is incorrect circulation of the air in the automatt sensor pad (mattress base) due to inner tube damage.The tpu tube (p/n nmb513) may break over time due to the extruding force of the silicone tube and the external bending force.The membrane of the grommet was punctured.When the grommet membrane is punctured and load is applied on the mattress, air will escape through the punctured membrane, reducing the risk of the automatt over-inflating and the patient's falling.In the complaint at hand, the load was not applied to the mattress (there was no patient involved).This is in line with the instruction for use for nimbus 4 and nimbus professional (649933en): "do not place the patient on the mattress until it is fully inflated and normal operating pressure has been reached." based on the available information, a malfunction of the automatt system appears to be the most probable cause of the reported overinflation.The nimbus professional mattress did not meet its specifications due to the reported incorrect inflation.No patient was involved when the reported issue occurred.No injury was sustained.The complaint was assessed as reportable due to the description that the mattress inflated into a ball, which may suggest mattress base overinflation.

Brand Name
NIMBUS PROFESSIONAL
Common Device Name
MATTRESS, AIR FLOTATION, ALTERNATING PRESSURE
Manufacturer (Section D)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH  215024
Manufacturer (Section G)
ARJO (SUZHOU) CO., LTD.
no. 158 fangzhou road, sip
suzhou, jiangsu 21502 4
CH   215024
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key23334257
Report Number3005619970-2025-00054
Device Sequence Number10572482
Product Code FNM
UDI-Device Identifier05055982782197
UDI-Public(01)05055982782197(11)180414
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number651001DAR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES# 87752
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown